Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 99, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 7, 2006, 10:47 AM CDT for Stewart County, Tennessee. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 10:47 AM CDT (15:47 UTC)
- Expired
- Apr 7, 2006, 11:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Stewart County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 10:50 AM CDT | HAIL 0.75 | Paris, TN | |
| Apr 7, 10:55 AM CDT | TSTM WND GST 60 | Paris, TN | |
| Apr 7, 11:10 AM CDT | HAIL 0.88 | 10 W Dover, TN | PINEY CAMPGROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 10:20 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 3.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 071547 SVROHX TNC161-071630- /O.NEW.KOHX.SV.W.0099.060407T1547Z-060407T1630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1047 AM CDT FRI APR 7 2006 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... STEWART COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF DOVER * UNTIL 1130 AM CDT * AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 29 MILES SOUTHWEST OF DOVER...OR ABOUT NEAR PARIS...AND MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES NORTHWEST OF DOVER BY 1115 AM CDT A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3628 8847 3614 8831 3665 8757 3683 8778 $$ 13
2 follow-up statements
000
WWUS54 KOHX 071615
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1114 AM CDT FRI APR 7 2006
TNC161-071630-
/O.CON.KOHX.SV.W.0099.000000T0000Z-060407T1630Z/
STEWART TN-
1114 AM CDT FRI APR 7 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR STEWART COUNTY...
AT 1112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF DOVER...MOVING NORTHEAST AT 55 MPH.
THIS STORM ALSO CONTAINS A LOT OF DANGEROUS LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
TENNESSEE.
LAT...LON 3644 8803 3634 8789 3638 8771 3649 8762
3664 8764 3666 8787 3665 8803
$$
STEIGERWALDT000
WWUS54 KOHX 071635
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1133 AM CDT FRI APR 7 2006
TNC161-071640-
/O.EXP.KOHX.SV.W.0099.000000T0000Z-060407T1630Z/
STEWART TN-
1133 AM CDT FRI APR 7 2006
...THE SEVERE THUNDERSTORM WARNING FOR STEWART COUNTY EXPIRED AT 1130
AM CDT...
THE IMMEDIATE THREAT FOR SEVERE WEATHER HAS ENDED...AS THIS STORM
HAS MOVED RAPIDLY NORTHEAST INTO KENTUCKY.
THIS STORM PRODUCED HAIL THE SIZE OF NICKELS 10 MILES WEST AND 16
MILES NORTHWEST OF DOVER.
ADDITIONAL STORMS WERE LOCATED TO THE SOUTHWEST OF STEWART COUNTY
AND WILL BE MOVING INTO THE AREA BY 1230 PM CDT. THESE STORMS WILL
BE MONITORED CLOSELY FOR POSSIBLE WARNINGS IF NEEDED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
TENNESSEE.
LAT...LON 3644 8803 3634 8789 3638 8771 3649 8762
3664 8764 3666 8787 3665 8803
$$
STEIGERWALDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 9:15 AM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 7, 9:15 AM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 915 AM CDT FRI APR 7 2006 .UPDATE... SPC ALREADY TALKING ABOUT POSSIBLE WATCH WITH SUPERCELL DEVELOPMENT ALREADY TAKING PLACE MEM AREA. LOOKING AT MORNING SOUNDING AND PROGGED SOUNDINGS...ATMOSPHERE PRIMED FOR SEVERE INCLUDING TORNADOES... FROM 18Z-00Z TIME FRAME... SWEAT INDEX 300+ TOTAL TOTALS 50+ LI -5 TO -10 CAPE INCREASING TO 2000+ 0-3 KM HELICITIES 300+ && .PREV DISCUSSION... (ISSUED 219 AM CDT FRI APR 7 2006) SHORT TERM...ALLS QUIET AT THE MOMENT, ALTHOUGH THE RADAR DOES SHOW SOME LIGHT ACTIVITY OVER THE UPPER PLATEAU THIS HOUR. OTHERWISE, TEMPERATURES REMAIN MILD, WITH 06Z READINGS RANGING FROM CROSSVILLES 67 DEGREES, TO LEBANONS 72. DEW POINTS ARE MAINLY IN THE LOWER 40S TO LOWER 50S. SURFACE FLOW CONTINUES FROM THE SOUTH, AND THE STRENGTHENING PRESSURE GRADIENT IS RESULTING IN SOME GUSTY WINDS. THE SURFACE MAP SHOWS A 985 MB LOW CENTERED OVER EASTERN NEBRASKA, WITH A COLD FRONT TRAILING SOUTHWARD, AND THE WARM FRONT EXTENDING EASTWARD FROM THE LOW CENTER FAR TO OUR NORTH. THUS, MIDDLE TENNESSEE REMAINS WELL INSIDE A BROAD MARITIME TROPICAL AIR MASS. INTERESTINGLY, SURFACE DEW POINTS INCREASE FARTHER WEST, BUT DROP CONSIDERABLY OVER THE SOUTHERN PLAINS, MEANING THERE IS QUITE A BIT OF DRY AIR WRAPPING INTO THE LOW. LONG TERM...AM EXPECTING SCATTERED CONVECTION TODAY ACROSS MIDDLE TENNESSEE, WITH SLIGHTLY GREATER CHANCES DOWN SOUTH AROUND WAYNESBORO AND LAWRENCEBURG. A WEAK, PRE-FRONTAL SURFACE TROUGH WILL PUSH ACROSS THE MID STATE THIS MORNING, BUT THEN WE ACTUALLY DRY OUT FOR SEVERAL HOURS LATER ON TODAY. THEREFORE, AM NOT EXPECTING SIGNIFICANT RAINFALL OR SEVERE STORMS TODAY. AT 00Z THIS EVENING, THE GFS/ETA/NGM MODELS FILL THE LOW TO 998- 999 MB AND BRING THE CENTER UP TO CAPE GIRARDEAU, AND AT 06Z, THE LOW WILL BE AROUND JACKSON, TENNESSEE AS A STRONGER SHORTWAVE DEVELOPS IN THE 850 MB FLOW. BY THIS TIME, DEEP MOISTURE AND A DEEP POSITIVE OMEGA FIELD DEVELOP OVER THE MID STATE, MOST STRONGLY DEPICTED BY THE GFS SOLUTION, AND TO A LESSER EXTENT BY THE ETA AND NGM. STILL, THE CONSISTENCY SHOWN BY THE MODELS THE LAST 2-3 DAYS GIVES HIGH CONFIDENCE TO TONIGHTS FORECAST. LOOKING AT VARIOUS DYNAMICS AND INSTABILITY FIELDS GIVES A BETTER UNDERSTANDING OF THE TYPE OF WEATHER WERE EXPECTING OVERNIGHT. ALL MODELS ARE SHOWING STRONG UPWARD VERTICAL MOTION IN THE MID- LEVELS, WITH EQUALLY SIGNIFICANT DIFFERENTIAL VORTICITY ADVECTION WITHIN THE 700-500 MB LAYER, INDICATING UPWARD ACCELERATION THROUGH THE MID-LEVELS. LIKEWISE, LAPSE RATES IN THIS LAYER WILL REMAIN 6.5 TO 7.0 DEGREES CELSIUS PER KM THROUGHOUT TODAY AND TONIGHT, INDICATING SUFFICIENT INSTABILITY FOR CONVECTION. SIMILARLY, THE WIND FIELDS AT 06Z SHOW REMARKABLE UPPER-LEVEL DIVERGENCE OVER MIDDLE TENNESSEE, WITH EQUALLY STRONG THETA-E CONVERGENCE AT 850 MB, AND MOISTURE FLUX CONVERGENCE AT THE SURFACE. ALL, OF COURSE, WILL BE CONTRIBUTORS TO THE ACTIVE WEATHER WERE EXPECTING OVERNIGHT. MODEL SOUNDINGS AT THE SAME TIME ALSO REFLECT DEEP INSTABILITY, WITH MARKED DRY AIR INSTRUSION SHOWN ON THE GFS MODEL SOUDING FOR BNA, TO A LESSER EXTEND ON THE NGM SOUNDING, WITH THE ETA MODEL SHOWING A NEARLY SATURATED COLUMN 24 HOURS FROM NOW. USING THE NGM SOUNDING AS A COMPROMISE, WERE STILL LOOKING AT A K-INDEX OF 33, A LIFTED INDEX OF -6.4, AND CONVECTIVE AVAILABLE POTENTIAL ENERGY OF 1865 J/KG. A UNIDIRECTIONAL WIND FIELD PUTS A LID ON THE 0-3 KM HELICITY, WITH A VALUE OF ONLY 89. HOWEVER, THE FREEZING LEVEL WILL BE AROUND 9,500 FEET, MEANING THAT THOSE STORMS WHICH DEVELOP STRONG UPDRAFTS WILL LIKELY PRODUCE LARGE HAIL. THE MOST RECENT DAY 1 CONVECTIVE OUTLOOK PLACES NORTHERN MIDDLE TENNESSEE (CLARKSVILLE, GALLATIN, LIVINGSTON) UNDER A SLIGHT RISK OF SEVERE WEATHER TODAY AND TONIGHT. A MODERATE RISK COVERS AREAS FARTHER SOUTH (NASHVILLE, MURFREESBORO, CROSSVILLE), WHILE A HIGH RISK AREA COVERS OUR EXTREME SOUTH (WAYNESBORO, LAWRENCEBURG, PULASKI). BY 12Z SATURDAY, THE LOW CENTER WILL HAVE MOVED INTO THE APPALACHIANS, WITH DEEP WRAP-AROUND MOISTURE STILL EXPECTED TO PRODUCE SOME LINGERING SHOWERS SATURDAY MORNING OVER MIDDLE TENNESSEE, PARTICULARLY THE PLATEAU. WE WILL CLEAR OUT DURING THE DAY SATURDAY AS THE MOISTURE PULLS EAST, AND THE 500 MB SHORTWAVE SWINGS ACROSS THE AREA SIMULTANEOUSLY. AFTERWARDS, LOOK FOR SEVERAL DAYS OF DRY WEATHER, WITH THE NEXT WEATHER SYSTEM NOT EXPECTED UNTIL TUESDAY NIGHT AND WEDNESDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && MAG
Hazardous weather outlook, Apr 7, 9:30 AM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 930 AM CDT FRI APR 7 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-081030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 930 AM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT AND LOW PRESSURE SYSTEM WILL MOVE OVER THE MIDSTATE BY TONIGHT. THE COMBINATION OF STRONG WIND SHEAR AND AN INCREASINGLY UNSTABLE ATMOSPHERE WILL GENERATE NUMEROUS THUNDERSTORMS. SEVERE WEATHER IS LIKELY ACROSS THE MID STATE... INCLUDING DAMAGING WINDS...LARGE HAIL AND TORNADOES. SEVERE WETHER WILL BE POSSIBLE ANY TIME TODAY THROUGH TONIGHT. THE TIME OF GREATEST COVERAGE AND INTENSITY IS EXPECTED DURING THE EVENING. THE EVENING WILL ALSO BRING THE POTENTIAL FOR STRONG LONG TRACK TORNADOES...ESPECIALLY OVER SOUTHERN MIDDLE TENNESSEE. THE STORM PREDICTION CENTER HAS THE NORTHERN HALF OF THE MID STATE UNDER A MODERATE RISK OF SEVERE WEATHER...AND THE SOUTH HALF IS UNDER A HIGH RISK OF SEVER WEATHER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL TAPER OFF DURING THE DAY SATURDAY WITH SKIES CLEARING LATE. NO SIGNIFICANT WEATHER IS EXPECTED FOR SUNDAY THROUGH TUESDAY. A CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TUESDAY NIGHT AND WEDNESDAY. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. NO SIGNIFICANT WEATHER WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS LIKELY FRIDAY AFTERNOON AND FRIDAY NIGHT. 13
In the hours before
Special weather statement, Apr 7, 7:35 AM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT...UPDATED FOR LATEST DAY 1 OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 735 AM CDT FRI APR 7 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-072100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN... LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD... COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT... SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI 735 AM CDT FRI APR 7 2006 ...SEVERE WEATHER EXPECTED TONIGHT ACROSS MIDDLE TENNESSEE... A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE MID STATE TONIGHT, BRINGING WITH IT ANOTHER ROUND OF SEVERE WEATHER. DEEP INSTABILITY WILL DEVELOP DURING THE DAY, AND AS THE CENTER OF LOW PRESSURE NEARS MIDDLE TENNESSEE, ADDITIONAL MOISTURE WILL BE ADDED TO THE ATMOSPHERE. BY NIGHTFALL, THE LOW WILL BE CENTERED NEAR CAPE GIRARDEAU, MISSOURI, AND WILL DIVE SOUTHEASTWARD TO NEAR JACKSON, TENNESSEE AROUND 100 AM. THE MOST SIGNIFICANT THREATS FROM THIS STORM SYSTEM WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. AN ISOLATED TORNADO OR TWO IS POSSIBLE, BUT THE LACK OF DIRECTIONAL WIND SHEAR IN THE LOWER LEVELS OF THE ATMOSPHERE WILL PREVENT WIDESPREAD DEVELOPMENT OF SUPERCELL THUNDERSTORMS. THE LATEST CONVECTIVE OUTLOOK FROM THE STORM PREDICTION CENTER PLACES NORTHERN MIDDLE TENNESSEE AND THE CUMBERLAND PLATEAU, INCLUDING WAVERLY, CLARKSVILLE, NASHVILLE, LIVINGSTON, AND CROSSVILLE, UNDER A MODERATE RISK OF SEVERE WEATHER. AREAS FARTHER SOUTH, INCLUDING WAYNESBORO, LAWRENCEBURG, PULASKI, COLUMBIA, AND MANCHESTER, ARE CONSIDERED AT A HIGH RISK OF SEVERE WEATHER. AS ALWAYS, YOU ARE URGED TO MONITOR A RELIABLE SOURCE OF WEATHER INFORMATION, SUCH AS NOAA WEATHER RADIO, FOR UPDATED INFORMATION AS THIS DEVELOPING WEATHER SITUATION UNFOLDS THROUGHOUT THE DAY. ROSE
Special weather statement, Apr 7, 9:17 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 917 AM CDT FRI APR 7 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-072100- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 917 AM CDT FRI APR 7 2006 ...SEVERE WEATHER EXPECTED TODAY AND TONIGHT ACROSS MIDDLE TENNESSEE... A COLD FRONT AND LOW PRESSURE SYSTEM WILL APPROACH THE MID STATE BRINGING SEVERE WEATHER...INCLUDING THE POTENTIAL FOR TORNADOES. DURING THE DAY...STRENGTHENING SOUTH WINDS WILL PUMP WARM AND MOIST AIR INTO THE REGION. THIS WILL CAUSE THE ATMOSPHERE TO BECOME VERY UNSTABLE...AND SCATTERED THUNDERSTORMS WILL DEVELOP. CONDITION WILL BE FAVORABLE FOR DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES THROUGH THE DAY. LATE IN THE AFTERNOON AND EVENING...THE COVERAGE AND INTENSITY OF THUNDERSTORMS WILL INCREASE AS THE COLD FRONT MOVES CLOSER TO MIDDLE TENNESSEE. ALONG WITH THE FRONT...A LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST FROM WEST TENNESSEE INTO ALABAMA. THIS LOW PRESSURE WILL ENHANCE THE THUNDERSTORM ACTIVITY AND INCREASE THE POTENTIAL FOR STRONG TORNADOES...ESPECIALLY OVER SOUTHERN MIDDLE TENNESSEE. THE LATEST OUTLOOK FROM THE STORM PREDICTION CENTER PLACES NORTHERN MIDDLE TENNESSEE AND THE CUMBERLAND PLATEAU, INCLUDING WAVERLY, CLARKSVILLE, NASHVILLE, LIVINGSTON, AND CROSSVILLE, UNDER A MODERATE RISK OF SEVERE WEATHER. AREAS FARTHER SOUTH, INCLUDING WAYNESBORO, LAWRENCEBURG, PULASKI, COLUMBIA, AND MANCHESTER, HAVE A HIGH RISK OF SEVERE WEATHER. THIS HAS THE POTENTIAL TO BECOME A VERY DANGEROUS SITUATION. PEOPLE IN MIDDLE TENNESSEE SHOULD MONITOR THE LATEST WEATHER INFORMATION FREQUENTLY THROUGHOUT THE DAY AND TONIGHT. REVIEW YOUR SEVERE WEATHER SAFETY PLAN NOW SO YOU WILL BE PREPARED IF SEVERE WEATHER APPROACHES YOUR LOCATION. 13
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 12:12 PM CDT | Tornado Warning | OHX | Benton | 33 min |
| Apr 7, 12:24 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 36 min |
| Apr 7, 12:30 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys | 45 min |
| Apr 7, 12:38 PM CDT | Tornado Warning | OHX | Humphreys | 37 min |
| Apr 7, 12:48 PM CDT | Tornado Warning | OHX | Benton | 42 min |
| Apr 7, 1:04 PM CDT | Tornado Warning | OHX | Dickson, Houston | 41 min |
| Apr 7, 1:11 PM CDT | Tornado Warning | OHX | Humphreys | 34 min |
| Apr 7, 1:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery | 12 min |
| Apr 7, 1:32 PM CDT | Tornado Warning | OHX | Cheatham | 28 min |
| Apr 7, 1:39 PM CDT | Tornado Warning | OHX | Benton | 33 min |
| Apr 7, 1:42 PM CDT | Tornado Warning | OHX | Dickson | 33 min |
| Apr 7, 1:48 PM CDT | Tornado Warning | OHX | Davidson | 27 min |
| Apr 7, 1:51 PM CDT | Tornado Warning | OHX | Perry | 39 min |
| Apr 7, 1:53 PM CDT | Severe Thunderstorm Warning | OHX | Robertson | 37 min |
| Apr 7, 1:59 PM CDT | Tornado Warning | OHX | Humphreys | 46 min |
| Apr 7, 2:09 PM CDT | Tornado Warning | OHX | Cheatham | 36 min |
| Apr 7, 2:11 PM CDT | Tornado Warning | OHX | Sumner | 49 min |
| Apr 7, 2:17 PM CDT | Tornado Warning | OHX | Davidson | 43 min |
| Apr 7, 2:20 PM CDT | Tornado Warning | OHX | Lewis, Perry | 40 min |
| Apr 7, 2:45 PM CDT | Tornado Warning | OHX | Macon, Trousdale | 60 min |
| Apr 7, 2:49 PM CDT | Tornado Warning | OHX | Hickman, Maury | 41 min |
| Apr 7, 2:50 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Williamson | 55 min |
| Apr 7, 2:56 PM CDT | Tornado Warning | OHX | Sumner | 34 min |
| Apr 7, 3:07 PM CDT | Tornado Warning | OHX | Clay, Jackson | 53 min |
| Apr 7, 3:11 PM CDT | Tornado Warning | OHX | Davidson | 49 min |
| Apr 7, 3:25 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 50 min |
| Apr 7, 3:31 PM CDT | Tornado Warning | OHX | Overton, Pickett | 59 min |
| Apr 7, 3:46 PM CDT | Tornado Warning | OHX | Perry | 29 min |
| Apr 7, 3:49 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 26 min |
| Apr 7, 3:51 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 54 min |
| Apr 7, 3:55 PM CDT | Tornado Warning | OHX | Wilson | 43 min |
| Apr 7, 3:57 PM CDT | Tornado Warning | OHX | Clay | 33 min |
| Apr 7, 3:59 PM CDT | Tornado Warning | OHX | Hickman | 46 min |
| Apr 7, 4:04 PM CDT | Severe Thunderstorm Warning | OHX | Fentress | 41 min |
| Apr 7, 4:09 PM CDT | Tornado Warning | OHX | Cannon, Rutherford | 36 min |
| Apr 7, 4:12 PM CDT | Tornado Warning | OHX | Hickman | 33 min |
| Apr 7, 4:18 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 27 min |
| Apr 7, 4:31 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 11 min |
| Apr 7, 4:35 PM CDT | Tornado Warning | OHX | DeKalb, Warren | 25 min |
| Apr 7, 4:40 PM CDT | Tornado Warning | OHX | Williamson | 35 min |
| Apr 7, 4:47 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 43 min |
| Apr 7, 4:57 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 48 min |
| Apr 7, 4:58 PM CDT | Tornado Warning | OHX | DeKalb, White | 47 min |
| Apr 7, 5:13 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb | 32 min |
| Apr 7, 5:17 PM CDT | Tornado Warning | OHX | Williamson | 13 min |
| Apr 7, 5:25 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 35 min |
| Apr 7, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | Putnam | 31 min |
| Apr 7, 5:32 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 28 min |
| Apr 7, 5:34 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 41 min |
| Apr 7, 5:53 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 37 min |
| Apr 7, 5:54 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 36 min |
| Apr 7, 5:56 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Putnam | 34 min |
| Apr 7, 6:02 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 18 min |
| Apr 7, 6:03 PM CDT | Tornado Warning | OHX | Cumberland | 21 min |
| Apr 7, 6:09 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 36 min |
| Apr 7, 6:15 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb | 38 min |
| Apr 7, 6:18 PM CDT | Tornado Warning | OHX | Giles, Marshall | 27 min |
| Apr 7, 6:22 PM CDT | Tornado Warning | OHX | Warren | 38 min |
| Apr 7, 6:32 PM CDT | Tornado Warning | OHX | Bedford | 43 min |
| Apr 7, 6:37 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 23 min |
| Apr 7, 6:38 PM CDT | Severe Thunderstorm Warning | OHX | White | 52 min |
| Apr 7, 6:42 PM CDT | Tornado Warning | OHX | Van Buren | 48 min |
| Apr 7, 6:49 PM CDT | Severe Thunderstorm Warning | OHX | Marshall | 26 min |
| Apr 7, 6:53 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 52 min |
| Apr 7, 6:57 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 33 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.